# SDR USAA2011081000010

- Difficulty date: July 13, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  MISSING PROTECTIVE PROTECTION ON LEFT AILERON HINGE PINS 1 THRU 5 AT WS 12870 RIB 24.  REPLACED LEFT AILERON HINGE PINS 1 THRU 5 IAW A319 AMM 27-14-41 & JOB CARD 26C50027005.
